# SDR 3EJA20250519001

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N865JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605283
- Aircraft time: 14,503 hours, 9,956 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MIS COMPARE ILLUMINATION DURING FLAP RETRACTION.  NOSE GEAR UNLOCK RED LIGHT ILLUMINATION AFTER GEAR WERE FULLY RETRACTED
